MAUDE Adverse Event Report: HILL-ROM CARY WAVE CLINICAL PLATFORM; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

HILL-ROM CARY WAVE CLINICAL PLATFORM; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hillrom technician found the vaam was not configured for some new rooms.The wave clinical platform is software intended to route, store, and display data, alarms, results and diagnostic information from medical devices, electronic medical records (emr), and clinical information systems (cis).The wave clinical platform is a remote monitoring platform that displays physiologic data, waveforms, alarms, results and diagnostic information routed through the platform from supported devices and systems.The wave clinical platform is intended for use in hospital or hospital type environments.The wave clinical platform is intended to be used by healthcare professionals for the following purposes: to remotely consult regarding patients¿ statuses; to remotely review other standard or critical near real-time patient data, waveforms, alarms, and results in order to utilize this information to aid in clinical decisions.The user manual contains warnings such as "the wave clinical platform is intended to supplement and not replace any part of the hospital's device monitoring or electronic data management systems.Do not rely on the wave clinical platform product as the sole source of alarms" the hrc technician arranged to get the rooms configured for the customer to resolve the issue.Although there was no injury associated with this event, if the reported issue were to recur it could lead to injury or death.Therefore hillrom is reporting this complaint.
 
Event or Problem Description
Hillrom received a report stating the nurse call was not routing to wireless devices-call bell system.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
WAVE CLINICAL PLATFORM
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
HILL-ROM CARY
1225 crescent green dr., suite 300
cary NC 27518
Manufacturer Contact
estephania cardenas
1225 crescent green dr., suite 300
cary, NC 27518
MDR Report Key17414811
Report Number2027454-2023-00062
Device Sequence Number18386501
Product Code MWI
UDI-Device Identifier00856128007007
UDI-Public00856128007007
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Initial Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown